Revista Matemática Iberoamericana


Full-Text PDF (359 KB) | Metadata | Table of Contents | RMI summary
Volume 35, Issue 4, 2019, pp. 1053–1078
DOI: 10.4171/rmi/1078

Published online: 2019-05-06

Nonlinear Calderón–Zygmund theory involving dual data

Mikyoung Lee[1] and Jihoon Ok[2]

(1) Pusan National University, Busan, Republic of Korea
(2) Kyung Hee University, Yongin, Republic of Korea

We consider elliptic equations of the $p$-Laplace type with dual data. We obtain interior and boundary gradient estimates for their weak solutions under sharp conditions on the dual data, coefficients and boundaries of their domains.

Keywords: $p$-Laplace equation, weak solution, Calderón–Zygmund estimate

Lee Mikyoung, Ok Jihoon: Nonlinear Calderón–Zygmund theory involving dual data. Rev. Mat. Iberoam. 35 (2019), 1053-1078. doi: 10.4171/rmi/1078